Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continua and various types of homogeneity


Author: C. E. Burgess
Journal: Trans. Amer. Math. Soc. 88 (1958), 366-374
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095459-6
MathSciNet review: 0095459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Some characterizations of arcs and simple closed curves, Amer. J. Math. vol. 70 (1948) pp. 497-506. MR 0025722 (10:55a)
  • [2] R. H. Bing and F. B. Jones, Another homogeneous plane continuum (to appear in this journal). MR 0100823 (20:7251)
  • [3] C. E. Burgess, Continua which are the sum of a finite number of indecomposable continua, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 234-239. MR 0054244 (14:894a)
  • [4] -, Some theorems on $ n$-homogeneous continua, Proc. Amer. Math. Soc. vol, 5 (1954) pp. 136-143. MR 0061367 (15:814d)
  • [5] -, Collections and sequences of continua in the plane, Pacific J. Math. vol. 5 (1955) pp. 325-333. MR 0071760 (17:180d)
  • [6] -, Certain types of homogeneous continua, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 348-350. MR 0069485 (16:1042c)
  • [7] Herman J. Cohen, Some results concerning homogeneous plane continua, Duke Math. J. vol. 18 (1951) pp. 467-474. MR 0040652 (12:729c)
  • [8] F. B. Jones, Aposyndetic continua and certain boundary problems, Amer. J. Math. vol. 63 (1941) pp. 545-553. MR 0004771 (3:59e)
  • [9] -, A note on homogeneous plane continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 113-114. MR 0028581 (10:468d)
  • [10] -, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 855-859. MR 0045372 (13:573a)
  • [11] -, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 735-740. MR 0071761 (17:180e)
  • [12] Casimir Kuratowski, Sur les coupures irréductibles du plan, Fund. Math. vol. 6 (1924) pp. 130-145.
  • [13] Stefan Mazurkiewicz, Sur les continus homogènes, Fund. Math. vol. 5 (1924) pp. 137-146.
  • [14] R. L. Moore, Concerning the common boundary of two domains, Fund. Math. vol. 6 (1924) pp. 203-213.
  • [15] -, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932.
  • [16] N. E. Rutt, Some theorems on triodic continua, Amer. J. Math. vol. 56 (1934) pp. 122-132. MR 1507007
  • [17] W. Sierpinski, Sur une courbe cantorienne que contient une image biunivoque et continue de toute courbe donnée, C. R. Acad. Sci. Paris vol. 162 (1916) pp. 629-632.
  • [18] R. H. Sorgenfry, Concerning triodic continua, Amer. J. Math. vol. 66 (1944) pp. 439-460.
  • [19] G. T. Whyburn, Local separating points of continua, Monatschefte für Math. und Phys. vol. 36 (1929) pp. 305-314. MR 1549688
  • [20] -, Concerning hereditarily locally connected continua, Amer. J. Math. vol. 53 (1931) pp. 374-384. MR 1506825
  • [21] -, Semi-locally connected sets, Amer. J. Math. vol. 61 (1939) pp. 733-749. MR 0000182 (1:31c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095459-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society